# SDR SIMA202510106003

- Difficulty date: October 6, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 22,499 hours, 15,053 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NTRC F071397 LEFT HORIZONTAL STABILIZER RIBS 11A AND 12A EACH HAVE 3/4" CRACKS. REPLACED CRACKED RIBS IN LEFT HORIZONTAL STABILIZER IAW ERJ SRM 51-40-08 AND EO EJ-5500-006R1.
